Why Does Vicodin Make Me Itch?

Answer

If Vicodin makes you itch, you may be allergic to some components of the drug. People have different sensitivities to drug components and you may be one of them. Some known side effects of the drug include itching, rashes and hives. As with all medications, always consult your doctor if you feel something is not right after taking medicine.
Reference:
Q&A Related to "Why Does Vicodin Make Me Itch?"
Alot of pain killers have the side effect of making you itch, but most of the time it's because you are allergic to the medication in some way.
http://answers.yahoo.com/question/index?qid=200909...
Itching is a common side-effect of Vicoden. Call your doctor if you have problems.
http://www.chacha.com/question/why-does-vicodin-ma...
Turkey makes you sleepy because you've just had a nice big warm filling meal. Some people say it's the Triptomenophene in turkey like in warm milk that makes you sleepy. Both of these
http://www.ask.com/web-answers/Health/Pharmacy/why...
When summer approaches, the world once again turns green. Trees sprout leaves, flowers bloom and grass grows plentiful. Children often enjoy playing and rolling around in grassy areas
http://www.ehow.com/about_6454738_grass-make-peopl...
Explore this Topic
Haemorrhoids itch because skin tags, which are formed by dissolved blood clots in the haemorrhoids, will be formed. These skin tags are the sites of the itch and ...
There may be various reasons why teeth or gums may itch. It may be a good idea to ask a trained dentist about teeth itching, or to go to a doctor immediately if ...
Your throats itch because you might be suffering from oral allergy syndrome, which is an abnormal reaction to a protein in certain foods. It is therefore advisable ...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com